# SDR MASA2011033102290

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 18,975 hours, 14,752 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03009H3937
- Condition: Cracked
- Location: Cockpit
- Part time: 14,028 hours, 9,533 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD CRACKED AT CRUISE ALTITUDE.  CREW REQUESTED A LOWER ALTITUDE AND RETURNED TO FIELD.  MX REPLACED WINDSHIELD.
